MathSciNet Relay Station
MathSciNet bibliographic data
MR520076 (81j:92029) 92A15 (60J20)
Cohen, Joel E. Ergodic theorems in demography. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 2, 275–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement